Translator Disclaimer
2012 Quadratic forms classify products on quotient ring spectra
Alain Jeanneret, Samuel Wüthrich
Algebr. Geom. Topol. 12(3): 1405-1441 (2012). DOI: 10.2140/agt.2012.12.1405

Abstract

We construct a free and transitive action of the group of bilinear forms Bil(II2[1]) on the set of R–products on F, a regular quotient of an even E–ring spectrum R with FRI. We show that this action induces a free and transitive action of the group of quadratic forms QF(II2[1]) on the set of equivalence classes of R–products on F. The characteristic bilinear form of F introduced by the authors in a previous paper is the natural obstruction to commutativity of F. We discuss the examples of the Morava K–theories K(n) and the 2–periodic Morava K–theories Kn.

Citation

Download Citation

Alain Jeanneret. Samuel Wüthrich. "Quadratic forms classify products on quotient ring spectra." Algebr. Geom. Topol. 12 (3) 1405 - 1441, 2012. https://doi.org/10.2140/agt.2012.12.1405

Information

Received: 9 March 2011; Accepted: 24 February 2012; Published: 2012
First available in Project Euclid: 19 December 2017

zbMATH: 1250.55004
MathSciNet: MR2966691
Digital Object Identifier: 10.2140/agt.2012.12.1405

Subjects:
Primary: 55P42, 55P43, 55U20
Secondary: 18E30

Rights: Copyright © 2012 Mathematical Sciences Publishers

JOURNAL ARTICLE
37 PAGES


SHARE
Vol.12 • No. 3 • 2012
MSP
Back to Top